# SDR SIMA20120324001

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 601R3199831
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FORWARD BOTTOM CORNER OF THE MAIN PASSENGER DOOR CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD BOTTOM CORNER OF THE PASSENGER DOOR IAW CRJ SRM'S 51-42-06, 51-42-13, AND 51-42-21.  THE AIRCRAFT WAS RETURNED TO SERVICE.
